AF Association
14,328 members17,308 posts

Eliquis and Hair Loss TOO!

Following 2 back surgeries in '12 and '13 for 7 herniated disks, a stent, and more than a few embolisms (DVT & PE), I was on Warfarin for a couple of years. Labs were very inconvenient. Then something else--I forget what--and now Eliquis for a year-plus. BUT, I'm also taking BP and Cholestrol meds, too, plus several others. I was in the process of researching each and every one (nearly a full page long) starting with the newer added when I ran across this from Fs13jfw. In the last 6 months, I’ve had extreme hair thinning and breakage. A year ago I had a mane with roots the size of marbles; now they are smaller than the diameter of a pin! Ouch! I’m looking into Pam 926’s suggestions for a “cure” and welcome any others.

2 Replies
oldestnewest

I had some hair loss when taking NOAC's , not majorly but enough to make my hair look thing and I was forever sweeping hairs off my desk at work

Reply

I was extremely worried that I'd end up bald on Apixaban, as my hair just fell out most of last year. However, it seems to have settled since November and now my hair is a bit thinner overall but only losing normal amounts. So maybe our bodies adjust over time?

Reply

You may also like...